# SDR VTZA97625

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failure
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6455 - IAD-PHL - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO NR 2 SYMBOL GENERATOR FAILURE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SYMBOL GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
